# SDR SWAA2022061307457

- Difficulty date: May 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS LIGHT CORROSION AROUND FASTENER HOLES ON R/H TRANSITION ANGLE AT APPROX. STA 500D-500E / [01] REMOVED CORROSION TREATED PRIMED PER SRM 53-00-53-1A-2 ORIGINAL THICKNESS .040 REMAINING .037 REMOVED IN LIMITS
